# SDR FDEA2019031420572

- Difficulty date: March 12, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 80,609 hours, 17,586 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Condition: Inoperative
- Location: Ground Service
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMER PWR ON ALERT ON T/O QRH COMPLIED WITH ;  NO  EFFECT. MFD'S 1-3 CONTINUALLY FLASHING. ADG  DEPLOYED.     SHGN 12MAR19 06:15 LAX  PREFORMED EMERGENCY POWER TEST PER AMM 24-24-00-5.  NO FAULTS FOUND. PREFORMED BATTERY CHARGER TEST PER  AMM 24-34-03-5. NO FAULTS FOUND.PREFORMED BATTERY  OFF INDICATION TEST PER AMM 24-34-00-5. NO FAULTS  FOUND. PREFORMED DC BUS TIE RELAY SENSING TEST PER  AMM 24-32-00-5. NO FAULTS FOUND.    SHGN 12MAR19 06:40 LAX  REPLACED EPCU PER MM 24-08-01-4, RTS TEST GOOD WITH  NO FAULTS.      REMOVED AND REPLACED THE GROUND SERVICE RELAY PER  AMM 24-53-01-4    AMM: 24-53-01-5  RAN ENGINES AT IDLE , REMOVED GROUND POWER , APU  POWER , RAN A/C ON ALL THREE ENGINE GENERATORS , NO  FAULTS , ALL ENGINE GENERATORS PARALLELED CORRECTLY
